RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 29–33 (Mi dan8981)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Equations that are related to the Korteweg-de Vries equation

V. G. Drinfelda, V. V. Sokolovb

a Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov
b Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 517.957
Presented: С. П. Новиков
Received: 08.08.1984

Citation: V. G. Drinfeld, V. V. Sokolov, “Equations that are related to the Korteweg-de Vries equation”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 29–33

Citation in format AMSBIB
\Bibitem{DriSok85}
\by V.~G.~Drinfeld, V.~V.~Sokolov
\paper Equations that are related to the Korteweg-de Vries equation
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 29--33
\mathnet{http://mi.mathnet.ru/dan8981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806661}
\zmath{https://zbmath.org/?q=an:0602.35098}


Linking options:
  • http://mi.mathnet.ru/eng/dan8981
  • http://mi.mathnet.ru/eng/dan/v284/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Russian Math. Surveys, 47:3 (1992), 127–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Anatoly G.G. Meshkov, Maxim Ju. Balakhnev, “Two-Field Integrable Evolutionary Systems of the Third Order and Their Differential Substitutions”, SIGMA, 4 (2008), 018, 29 pp.  mathnet  crossref  mathscinet  zmath
    4. A. G. Meshkov, “Nonlocal symmetries in two-field divergent evolutionary systems”, Theoret. and Math. Phys., 156:3 (2008), 1268–1279  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. G. Meshkov, V. V. Sokolov, “Integriruemye evolyutsionnye uravneniya s postoyannoi separantoi”, Ufimsk. matem. zhurn., 4:3 (2012), 104–154  mathnet
  • Number of views:
    This page:33
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019